# SDR COEA2021052101917

- Difficulty date: May 21, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,723 hours, 34,541 cycles
- System (JASC): 3140 · Central Computers
- Part: Adc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7771, BZN-GTF/AIR TURNBACK DISCREPANCY: CAPTAIN VMO FLAGGED ON TAKEOFF, 15KTS DIFFERENCE ON STANDBY ASI COMPARED TO PRIMARYS. TORQUE BUGS FELL TO 20%. TCAS FAIL ON CAPTAIN SIDE. AIRCRAFT WAS RETURNED TO BZN. LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE #1 AIR DATA COMPUTER AND CCAS COMPUTER. OPS CHECKS GOOD. OCF PERFORMED. ADC PN# 7000700-959 SN# 92025170, CCAS PN# 35-0A2-3008-314 SN# 346
